Degenerate maxima in Hamiltonian systems
Source: J. Symplectic Geom.
Volume 10, Number 1
In this paper, we explore loops of non-autonomous Hamiltonian diffeomorphisms
with degenerate fixed maxima. We show that such loops
can not have totally degenerate fixed global maxima. This has applications
for the Hofer geometry of the group of Hamiltonians for certain
symplectic four manifolds and also gives criteria for certain four manifolds
to be uniruled.
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
Permanent link to this document: http://projecteuclid.org/euclid.jsg/1332853047
Zentralblatt MATH identifier: 06051458
Mathematical Reviews number (MathSciNet): MR2904030